Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 193–193 | Cite as

Immunotherapies/levofloxacin

Immune-mediated colitis and Clostridium difficile infection: 5 case reports
Case report
  • 80 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective review, 5 patients (3 women and 2 men) aged 62−75 years enrolled in different clinical trials, were described who developed immune-mediated colitis and superimposed Clostridium (C.) difficile infection during treatment with immune checkpoint inhibitors (ICI) tremelimumab, durvalumab, nivolumab for large cell neuroendocrine carcinoma or adenocarcinoma. Levofloxacin also contributed to C. difficile infection in patient number 2 [routes and dosages not stated].

Patient 1: A 75-year-old woman who was enrolled in a study (NCT02000947) developed immune-mediated colitis and superimposed C. difficile infection during treatment with tremelimumab and durvalumab for metastatic large cell neuroendocrine carcinoma of the lung. She had received an unspecified first-line...

Reference

  1. Babacan NA, et al. Superimposed Clostridium difficile Infection during Checkpoint Inhibitor Immunotherapy-induced Colitis. Journal of Immunotherapy 42: 350-353, No. 9, Nov-Dec 2019. Available from: URL: http://doi.org/10.1097/CJI.0000000000000270 - TurkeyCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations